# SDR GTIA2025081439047

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,159 hours, 4,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE PACK 1 OIL SMELL ON DESCENT, QRH PROCEDURE FOR PACK 1 COMPLIED WITH SMELL DISSIPATED. DESCRIPTION OF ODOR/FUMES: PERSISTENT, OIL/OIL BURNING SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, FWD CABIN/GALLEY (LAV), MID CABIN, AND AFT CABIN/GALLEY (LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
